# SDR CA061006004

- Difficulty date: September 4, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Fire
- Stage of operation: NR
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F

## Discrepancy

(CAN) DURING FLIGHT THE FIRE WARNING ACTIVATED. THE FIRE BOTTLES WERE DISCHARGED AND THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED A PUNCTURED GAS GENERATOR CASE AND FIRE DAMAGE TO THE ENGINE.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
